# SDR AALA20121104009

- Difficulty date: November 4, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 69,228 hours, 36,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STATIONS 148 TO 160, 6 INCHES RIGHT OF CENTERLINE ON SUBFLOOR.  INSTALLED DOUBLER PER AARD 53-20-00-16.
